# SDR UALA2010022400692

- Difficulty date: February 24, 2010
- Submitted: February 24, 2010
- Operation: Air carrier
- Aircraft: N647UA
- Make and model: Boeing 767322
- Aircraft serial: 25284
- Aircraft time: 77,210 hours, 12,550 cycles
- Engine: Pwa PW4060
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Emitter
- Part number: 10065500002
- Condition: Fluctuates
- Location: Rt Fuel Qty
- Stage of operation: CR
- How discovered: L
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

RIGHT MAIN FUEL QTY INDICATOR FLUCTUATING +0 TO -1000 LBS OF LT MAIN FUEL QTY INDICATOR.  CREW STATES AS MAIN FUEL BURNED DOWN FLUCTUATION HAS DECREASED BUT IS STILL PRESENT.  RT TANK READ 3 INCH DIFFERENT ON DRIP READING WITH 7K IN EACH TANK, AFTER FUELING TANKS TO SAME DRIP READING RT TANK READ 1700 NR HIGHER.  ACCOMPLISHED FUEL QUANTITY BITE CHECK, HAVE D6 FAULT.  ACCOMPLISHED FIM TABLE 119 RESISTANCE VALUES ON RT DENSITOMETER EMITTER FAIL.  OUT OF TANK WIRING CHECKED GOOD.  REPLACED DENSITOMETER EMITTER.
